# SDR 05FDEA02049

- Difficulty date: July 24, 2005
- Submitted: July 26, 2005
- Operation: Air carrier
- Aircraft: N579FE
- Make and model: Doug MD-11
- Aircraft serial: 48470
- Aircraft time: 47,942 hours, 9,821 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING UPPER SURFACE FORWARD OF FUEL TANK PANEL 533AT 1 EACH SKIN BULGE FOUND AS MARKED.  CORROSION ON LTW UPPER SURFACE FWD OF FUEL TANK PANEL   533AT REMOVED AS PER SRM 51-21-01 VOL. II. ORIGINAL THICKNESS: 0.749"; THK. REMOVED: 0.033"; THK. REMAINED: 0.716". AREA FOUND WITHIN LIMIT AS PER FEDEX 1-5730-89960 (TITLE: WINGS - LT WING UPPER   SKIN BLEND AT XORS 281, STRINGER 9). THIS REPAIR CLASSIFIED AS MINOR AS PER GMM 6-2-  100.
